# SDR QXEA2017031300113

- Difficulty date: March 4, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 37,543 hours, 39,425 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 85216839103
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR BEAM ABOVE VENT DOOR OPEN STOP BRACKET IS CRACKED. REPLACED THE BRACKET IAW SRM AND DWG 8524705/1 REV H.
